# SDR 2007FA0000398

- Difficulty date: April 18, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N5361Y
- Make and model: Cessna T210N
- Aircraft serial: 21064183
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 99120124
- Condition: Corroded
- Location: Engine
- Part time: 525 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY RETURN TO FIELD:  INSPECTION REQUIREMENTS FOR MAGNETO (PN 6320) ARC NOT ADEQUATE TO INSURE PROPER VENTING (PRESSURIZED MAG).  SB 2-80C SPECIFIES ONLY EXTERNAL INSPECTION IS REQUIRED EVERY 100 HOURS AND AN INTERNAL INSPECTION AFTER 500 HOURS.  THE SUBJECT MAGNETOS WITH 525 AND 438 CONTAINED MOISTURE AND EXCESSIVE CORROSION INTERNALLY BECAUSE THE PREVIOUS REQUIREMENTS TO TEST PRESSURIZED MAGNETOS CONTAINED IN SB 1-88A DO NOT APPLY TO THE 6300 SERIES MAGNETOS.  (K)
